# SDR SIMA20130123002

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,314 hours, 24,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4498 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS TOO DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOOSE BOLTS AT INT DOOR HANDLE BOX.  TIGHTENED BOLTS AND LUBED DOOR ROLLERS AND SEALS.  DOOR AT HIGH END OF LIMITS IAW EMB MM 53-21-02 AND 52-18-00.  PERFORMED THE ADJUSTMENT OF THE PAX DOOR IAW EMB MM 52-18-00 TO REDUCE THE AVERAGE MAX LOAD OF THE INTERNAL HANDLE PULL TEST TO A VALUE OF LESS THAN 45LBS ON OR BEFORE 200FC.  THE AIRCRAFT WAS RETURNED TO SERVICE.
